Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A short proof of Berger's curvature tensor estimates

Author: Hermann Karcher
Journal: Proc. Amer. Math. Soc. 26 (1970), 642-644
MSC: Primary 53.72
MathSciNet review: 0270304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of Berger's estimate of the curvature tensor components in terms of the pinching is given and the result is extended to nonorthonormal arguments of the curvature tensor.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72

Additional Information

PII: S 0002-9939(1970)0270304-5
Keywords: Curvature tensor identities, sectional curvature, pinching, curvature tensor norm, estimation of curvatures tensor components
Article copyright: © Copyright 1970 American Mathematical Society